MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypopigmentation (4838)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In addition to the report made by the clinic to our call center, the patient herself made a voluntary report to the fda number mw5117220 dated april 28 (attached next).
 
Event or Problem Description
Multiple hypopigmented lesions of variable shape (rounded and linear) located in the submental and neck area following a treatment with m8 performed about a month ago.Rectangular erythematous areas (tip footprints) can also be seen in the lateral and medial aspect of the neck.Although sometimes, in cases of individual hypersensitivity, the skin reaction requires a few weeks for the texture to normalize; such early appearance of hypopigmented lesions could be considered rather anomalous and unexpected for which the recovery time could have a longer duration, currently unknown.
 
Additional Manufacturer Narrative
(b)(6)2023: follow up report is submitted to update/correct the following: b5 - event description was updated.B7 - medical history was updated.D9 - was corrected to 'no'.G2 - was corrected.H3 - was updated.H6 - codes were updated.H7 - updated.Investigation concluded that the root cause can be attributed to several factors: the reaction appears as individual hypersensitivity reaction, exacerbated by a numbing cream with high percentage of anesthetics and aggressive treatment parameters (extra pass at 1mm depth with high energy settings).In addition, patch test was not performed contrary to ifu, which is extremely important in a patient with a known allergy history.The customer declined technical inspection of the device and was irresponsive to inmode's attempts to schedule a retraining.The clinic updated inmode that the patient is doing well, the spots had continually been fading and per latest update, only one spot is left and it is barely visible.
 
Event or Problem Description
Hypopigmented lesions in the submental and neck area, about 1 month post morpheus8 treatment, and erythematous areas (tip footprints) in the lateral and medial aspect of the neck.In addition to the report made by the clinic to inmode's call center, the patient herself made a voluntary report to the fda (mw5117220) dated april 28, complaining about "swelling, pain, and itching and still had redness a month later".

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key16928239
Report Number3010511300-2023-00257
Device Sequence Number12495210
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K210492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection,Notification,Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date05/14/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite